Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Certain classes of analytic functions of two real variables and their properties


Author: Stefan Bergman
Journal: Trans. Amer. Math. Soc. 57 (1945), 299-331
MSC: Primary 36.0X
Erratum: Trans. Amer. Math. Soc. 58 (1945), 474.
MathSciNet review: 0012370
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1945-0012370-8
PII: S 0002-9947(1945)0012370-8
Article copyright: © Copyright 1945 American Mathematical Society